# SDR C2XA10SH017

- Difficulty date: January 10, 2010
- Submitted: January 10, 2010
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 22,200 hours, 16,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAIN DOOR HAS CORROSION (LEVEL 2 LOCAL) AROUND NUT PLATE HOLE AT BOTTOM SECTION OF DOOR.  MAINTENANCE PERFORMED REPAIR AT MAIN DOOR LOWER NUT PLATE HOLES IAW EC5210-01154.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
